Segui
Marco Manetti
Marco Manetti
Email verificata su mat.uniroma1.it
Titolo
Citata da
Citata da
Anno
Lectures on deformations of complex manifolds
M Manetti
Rend. Mat. Appl.(7) 24, 1-183, 2004
1552004
Deformation theory via differential graded Lie algebras, Seminari di Geometria Algebrica 1998-1999, Scuola Normale Superiore (1999)
M Manetti
arXiv preprint math.AG/0507284, 1999
154*1999
L∞ structures on mapping cones
D Fiorenza, M Manetti
Algebra & Number Theory 1 (3), 301-330, 2007
1072007
Lectures on four-dimensional Dehn twists
D Auroux, M Manetti, P Seidel, B Siebert, I Smith, P Seidel
Symplectic 4-Manifolds and Algebraic Surfaces: Lectures given at the CIME…, 2008
962008
On the moduli space of diffeomorphic algebraic surfaces
M Manetti
Inventiones mathematicae 143 (1), 29-76, 2001
872001
Extended deformation functors
M Manetti
International Mathematics Research Notices 2002 (14), 719-756, 2002
852002
Obstruction calculus for functors of Artin rings, I
B Fantechi, M Manetti
Journal of Algebra 202 (2), 541-576, 1998
851998
Differential graded Lie algebras and formal deformation theory
M Manetti
Algebraic geometry—Seattle 2005. Part 2, 785-810, 2009
822009
Normal degenerations of the complex projective plane.
M Manetti
Walter de Gruyter, Berlin/New York 1991 (419), 89-118, 1991
731991
Topology
M Manetti
Springer Nature, 2023
692023
Lie description of higher obstructions to deforming submanifolds
M Manetti
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 6 (4), 631-659, 2007
592007
Iterated double covers and connected components of moduli spaces
M Manetti
Topology 36 (3), 745-764, 1997
441997
Cosimplicial DGLAs in deformation theory
D Fiorenza, M Manetti, E Martinengo
Communications in Algebra 40 (6), 2243-2260, 2012
432012
On the T^ 1-lifting theorem
B Fantechi, M Manetti
401999
Formality of Koszul brackets and deformations of holomorphic Poisson manifolds
D Fiorenza, M Manetti
Homology, Homotopy and Applications 14 (2), 63-75, 2012
392012
On some components of moduli space of surfaces of general type
M Manetti
Compositio Mathematica 92 (3), 285-297, 1994
371994
Surfaces of Albanese general type and the Severi conjecture
M Manetti
Mathematische Nachrichten 261 (1), 105-122, 2003
362003
Topologia
M Manetti
Springer Science & Business Media, 2014
332014
Semiregularity and obstructions of complete intersections
D Iacono, M Manetti
Advances in Mathematics 235, 92-125, 2013
332013
An algebraic proof of Bogomolov-Tian-Todorov theorem
D Iacono, M Manetti
Deformation Spaces: Perspectives on algebro-geometric moduli, 113-133, 2010
322010
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20